# SDR 07FDEA00325

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 16,915 hours, 9,015 cycles
- Engine: Ge CF680
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32910481
- Part serial: 111
- Condition: Leaking
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

REPORT OF NR 1 FIRE INDICATION ON LANDING ROLLOUT AT  KROC.  AML LOGPAGE FROM FLIGHT CREW TO FOLLOW REFER TO WRI 72-00-9550 FOR ACTION TAKEN ON THIS  ITEM.  BLEED AIR TO NR 1 ENG DUCTING.  FOUND BLEED VALVE VENT FITTING LEAKING EXCESSIVELY, VERIFIED THIS TO BE EXCESSIVE BY CHECKING NR 2 ENG BLEED VLV, REPLACED NR 1 ENG BLEED VLV PER M/M 36-11-14-4-01.  ENG RUN AND LEAK CK GOOD.  SEE WRI 36-10/9555 FOR MORE DETAILS.
